# SDR CALA2025050504458

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 112,236 hours, 26,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - FRONT RIGHT AND AFT LEFT EXTERNAL SLIDE LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY SLIDE LIGHTS AT 1R MED AND 3L MED PER AMM 33-51-06-962-001-001. OPS CHECK GOOD PER AMM 33-51-00-715-039.
